mental-health-icon

Medicine zapiz .25 mg

I'm undergoing medication of anxiety and depression. Doctor recently add a medicine named called zapiz 0.25 mg 3 times in a day.Is it a sleeping pill??What purpose it used for??when I take zapiz I feel sleeping and not able to concentrate on my work.what is it..
views-icons 4755 Views Bookmark this Answer
Bookmark
v

Answers (6)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 12 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Try etizolam 0.25 mg. It has no sedative (sleeping)effect. Its non habit forming. Ask your psychiatrist to give a proper dose of antidepressant.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ramprasad Attur
Psychiatrist 19 yrs exp Mysore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Venlor is the one which should help you in dealing with depression and anxiety in thew long run,however the other two are given for immediate relief of anxiety which ideally should be tapered and stopped
Next Steps
1.Request review of medication
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amod Borkar
Neuropsychiatrist 16 yrs exp Pune
Zapiz is an anxiolytic that is it keels the anxiety. It also puts you to sleep. The dose you are taking is given when you have overwhelming anxiety and dose is gradually increased. Zapiz is a fantastic medication if used properly. Your must have gauged the necessity of the drug. If you have side effects talk to your doctor, hope he is a proper psychiatrist. Or else meet a psychiatrist who will give you more time to understand your problems, root cause of your anxiety and guide you properly.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swapna Patker
Psychologist 8 yrs exp Mumbai
The medication you are taking is the worst you can do to yourself. You are not only playing with your body but playing with your life. And you are not going to get any results in the end. You will keep sleeping; productivity will be low. Meet a clinical psychologist immediately. Take counselling. Only Homeopathy can help you.
Health Tips
Stop zapiz. Don't spoil your life.
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Akhil Chopra
Neuropsychiatrist 6 yrs exp Jalandhar
It contains clonazepam. It belongs to benzodiazepine class (commonly used as a sleeping pill). Other than insomnia it is also used for: - Anxiety disorders - Epilepsy and seizure disorder
Next Steps
discuss with your doctor about your problem - ask about using a less sedating anxiolytic - using clonazepam at night time only
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kavita Sagarkar
Psychiatrist 21 yrs exp Mumbai
Zapiz or Clonazepam is used in your case as an anti-anxiety medication. It is alsoused for Panic attacks or Phobias. Unfortunately, it will cause drowsiness as a side effect. Maybe you can ask your doctor to reduce the dose so that you don't feel so sleepy. Also, consider counseling for your Anxiety and Depression problem . Medicines are useful, but there may be side effects like drowsiness. Counseling can help you change your perceptions. In the long term counseling will help you deal with adverse events or circumstances in a better way.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO